# SDR SWIA202163870

- Difficulty date: November 17, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANN R/H OUTBD FLAP PART# CC670-14500-968 FOR USE ON N606SK    (C CHECK RO 1/16/2022)   REMOVED AND REPLACED R/H O/B FLAP REF CRJ 700 AMM 27-52-29-000-801-A02, AND 27-52-29-400-801-A02. ALL CHECKS GOOD
